The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
ON THE BOUNDEDNESS OF SOLUTIONS OF NONLINEAR AND NONAUTONOMOUS SYSTEMS IN SPACE
Author(s): 
Pages: 6-16
Year: Issue:  1
Journal: Transactions of Beijing Institute of Technology

Keyword:  boundednessnonautonomous systemanalogy.;
Abstract: The results of Gu Jiande are extended to the systems with variable coefficients. At first the author construct V-Functions for linear systems, then using the method of analogy V-Functions for nonlinear systems with variable coefficients are obtained. The uniform boundedness of nonlinear and nonautonomous systems with forcing term is also studied.
Related Articles
No related articles found